# SDR CA000530056

- Difficulty date: May 30, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER T.O. EICAS WARNING 14TH STAGE DUCT APPEARED. LT ENGINE WAS SHUT DOWN IN FLIGHT. A/C RETURNED TO LAND. LT ENG 14TH STAGE HEAT SENSING ELEMENT REPLACED.
